MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 8MM TI STRAIGHT RADIAL STEM 28MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 8MM TI STRAIGHT RADIAL STEM 28MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 04.402.008S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age, date of birth, and weight not available for reporting.Date of device loosening is not known.Device has not yet been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter address not available for reporting.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent initial surgery on (b)(6) 2016 for treatment of a closed proximal displaced fracture head of the left radius.Patient was implanted with one (1) 8mm straight radial stem 28mm and one (1) 24mm radial head 4mm height extension/17.0mm.On (b)(6) 2017 during a postoperative follow up visit, patient presented with pain and loosening of hardware.Revision surgery has been scheduled for some time in december 2017.No further information is available at this time.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
The device history review could not be performed due to invalid part/lot number combination.Without a lot number the device history records review could not be completed.The manufacture date is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8MM TI STRAIGHT RADIAL STEM 28MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7087510
Report Number2939274-2017-50161
Device Sequence Number11042701
Product Code KWI
UDI-Device Identifier10886982128058
UDI-Public(01)10886982128058(17)EXPIRATIONUNKNOWN(10)7607602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.402.008S
Device Catalogue Number04.402.008S
Device Lot Number7607602
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;